矩阵方程AX+XTB=C的解
Study on the Solvability of Matrix Equation AX+XTB=C

作者: 赵琳琳 * , 王金婵 :德州学院数学科学学院,山东 德州;

关键词: 矩阵方程可解性广义逆Matrix Equation Solvability Generalized Inverse

摘要:
利用矩阵分解,结合矩阵广义逆理论,研究了矩阵方程AX+XTB=C有解的条件,得到了方程有解时解的一般表达式。

Abstract: The problem of the solvability for the matrix equation AX+XTB=C is studied by using the ma-trix decomposition and its Moore-Penrose generalized inverse. Some solvability conditions are obtained and the general expression of its solution is given.

文章引用: 赵琳琳 , 王金婵 (2015) 矩阵方程AX+XTB=C的解。 理论数学, 5, 255-258. doi: 10.12677/PM.2015.56036

参考文献

[1] Piao, F.X., Zhang, Q.L. and Wang, Z.F. (2007) The Solution to Matrix Equation . Journal of the Franklin Institute, 344, 1056-1062.
http://dx.doi.org/10.1016/j.jfranklin.2007.05.002

[2] Ikramov, K. (2010) Conditions for Unique Solvability of the Matrix Equation . Doklady Mathematics, 81, 63-65.
http://dx.doi.org/10.1134/S1064562410010187

[3] Teran, F. and Dopico, F. (2011) The Solution of the Equation and Its Applications to the Theory of Orbits. Linear Algebra and Its Applications, 434, 44-67.
http://dx.doi.org/10.1016/j.laa.2010.08.005

[4] Braden, H. (1998) The Equation . SIAM Journal on Matrix Analysis and Applications, 20, 295-302.
http://dx.doi.org/10.1137/S0895479897323270

[5] Ben-Israel, A. and Greville, T.N.E. (2003) Generelized In-verse Theory and Applications. 2nd Edition, Springer, Berlin.

[6] 赵琳琳. 算子方程 的解[J]. 纯粹数学与应用数学, 2012, 28(4): 469-474.

分享
Top